# SDR SWIA202264067

- Difficulty date: January 8, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N291SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000759
- Aircraft time: 7,213 hours, 5,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE AND REPAIR IF NECESSARY DENT ON ADM N291SY7481     (C-CHECK RO 1/22/2022)    PERFORMED SKIN DOUBLER REPAIR AT FRAME 97, STRINGER 28R.  REF ERJ 175 SRM 53-30-01/REPAIR 12.  SEE CONTINUTAION CARD FOR WORK PERFORMED
